Journal article icon

Journal article

Higher-order discrete maximum principle for 1D diffusion-reaction problems

Abstract:

Sufficient conditions for the validity of the discrete maximum principle (DMP) for a 1D diffusion-reaction problem - u + κ u = f with homogeneous Dirichlet boundary conditions discretized by the higher-order finite element method are presented. It is proved that the DMP is satisfied if the lengths h of all elements are shorter then one-third of the length of the entire domain and if κ h is smal...

Expand abstract

Actions


Access Document


Publisher copy:
10.1016/j.apnum.2009.10.009
Journal:
Applied Numerical Mathematics More from this journal
Volume:
60
Issue:
4
Pages:
486-500
Publication date:
2010-04-01
DOI:
ISSN:
0168-9274
Pubs id:
pubs:398171
UUID:
uuid:8c774c2b-18d8-4d2f-b884-8ef22fc9a4db
Local pid:
pubs:398171
Source identifiers:
398171
Deposit date:
2013-11-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP